Scientific Results

General rogue wave solutions of the coupled Fokas-Lenells equations and non-recursive Darboux transformation

Year: 2019

Authors: Ye YL., Zhou Y., Chen SH., Baronio F., Grelu P.

Autors Affiliation: Southeast Univ, Sch Phys, Nanjing 211189, Jiangsu, Peoples R China; CNR, INO, Via Branze 38, I-25123 Brescia, Italy; Univ Brescia, Dipartimento Ingn Informaz, Via Branze 38, I-25123 Brescia, Italy; Univ Bourgogne Franche Comte, CNRS, Lab ICB, UMR 6303, 9 Ave A Savary, F-21078 Dijon, France

Abstract: We formulate a non-recursive Darboux transformation technique to obtain the general nth-order rational rogue wave solutions to the coupled Fokas-Lenells system, which is an integrable extension of the noted Manakov system, by considering both the double-root and triple-root situations of the spectral characteristic equation. Based on the explicit fundamental and second-order rogue wave solutions, we demonstrate several interesting rogue wave dynamics, among which are coexisting rogue waves and anomalous Peregrine solitons. Our solutions are generalized to include the complete background-field parameters and therefore helpful for future experimental study.


Volume: 475 (2224)      Pages from: 20180806-1  to: 20180806-18

KeyWords: rogue waves; Peregrine solitons; Fokas-Lenells equation; Darboux transformation
DOI: 10.1098/rspa.2018.0806

Citations: 17
data from “WEB OF SCIENCE” (of Thomson Reuters) are update at: 2021-12-05
References taken from IsiWeb of Knowledge: (subscribers only)
Connecting to view paper tab on IsiWeb: Click here
Connecting to view citations from IsiWeb: Click here

This site uses cookies. If you decide to continue browsing we consider that you accept their use. For more information about cookies and how to delete them please read our Info Policy on cookies use.
Read more